Journal of Mathematical Analysis and Applications, ( ISI ), Volume (447), No (1), Year (2017-3) , Pages (666-680)

Title : ( Quantum information inequalities via tracial positive linear maps )

Authors: Ali Dadkhah , Mohammad Sal Moslehian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


We present some generalizations of quantum information inequalities involving tracial positive linear maps between $C^*$-algebras. Among several results, we establish a noncommutative Heisenberg uncertainty relation. More precisely, we show that if $\Phi: \mathcal{A} \to \mathcal{B}$ is a tracial positive linear map between $C^*$-algebras , $\rho \in \mathcal{A}$ is a $\Phi$-density element and $A,B$ are self-adjoint operators of $\mathcal{A}$ such that $ {\rm sp}(\mbox{-i}\rho^\frac{1}{2}[A,B]\rho^\frac{1}{2}) \subseteq [m,M] $ for some scalers $0<m<M$, then under some conditions \begin{eqnarray}\label{inemain1} V_{\rho,\Phi}(A)\sharp V_{\rho,\Phi}(B)\geq \frac{1}{2\sqrt{K_{m,M}(\rho[A,B])}} \left|\Phi(\rho [A,B])\right|, \end{eqnarray} where $K_{m,M}(\rho[A,B])$ is the Kantorovich constant of the operator $\mbox{-i}\rho^\frac{1}{2}[A,B]\rho^\frac{1}{2}$ and $V_{\rho,\Phi}(X)$ is the generalized variance of $X$.\\ In addition, we use some arguments differing from the scalar theory to present some inequalities related to the generalized correlation and the generalized Wigner--Yanase--Dyson skew information.


, Tracial positive linear map, Heisenberg uncertainty relation, generalized covariance, generalized variance, generalized correlation, generalized Wigner--Yanase skew information, $C^*$-algebra
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Dadkhah, Ali and Sal Moslehian, Mohammad},
title = {Quantum information inequalities via tracial positive linear maps},
journal = {Journal of Mathematical Analysis and Applications},
year = {2017},
volume = {447},
number = {1},
month = {March},
issn = {0022-247X},
pages = {666--680},
numpages = {14},
keywords = {Tracial positive linear map; Heisenberg uncertainty relation; generalized covariance; generalized variance; generalized correlation; generalized Wigner--Yanase skew information; $C^*$-algebra},


%0 Journal Article
%T Quantum information inequalities via tracial positive linear maps
%A Dadkhah, Ali
%A Sal Moslehian, Mohammad
%J Journal of Mathematical Analysis and Applications
%@ 0022-247X
%D 2017